# SDR CALA2014092901289

- Difficulty date: September 29, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N36272
- Make and model: Boeing 737824
- Aircraft serial: 31590
- Aircraft time: 44,328 hours, 14,340 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173810
- Part serial: 1972
- Condition: Failed
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FINAL FLAPS STOPPED WORKING 0+1 DEGREE FLAPS.  ACCOMPLISHED CHECKLIST.  R & R FLAT POSITION TRANSMITTER RT IAW AMM 27-5 8-01-000-801 & 27-58-01-400-801.  PERFORMED LAND VERIFY AMM 22-11- 00-700-801.  ALL TESTS PASSED.  IAW 7729885 FOR AUTO THROTTLES NO AUTO LAND. ROTABLE PARTS CHANGE WAS INDICATED TT 1642728  SN OFF 01972 TRANSMITTER, FL OFF 29-2759-9-0001 1972 ON 29-2759-9-0001 1727.
